# SDR M7K2008F00044

- Difficulty date: June 23, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N806MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3833
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422221
- Condition: Cracked
- Location: Tailboom
- Part time: 999 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FITTING WAS FOUND CRACKED IN EXCESS OF 2 INCHES FROM MOUNTING FLANGE EDGE THROUGH ONE SCREW BORE HOLE.  THIS IS A COMMON FAILURE FOR THIS PART. SUGGEST THIS PART BE MFG FROM MORE ROBUST MATERIAL SUCH AS SS OR TITANIUM.  CAREFUL MATCH DRILLING AND SHIMMING IS REQUIRED DURING REPLACEMENT.  (K)
